# SDR SWAA2013121623365

- Difficulty date: December 13, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 71,563 hours, 67,575 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 654645262A
- Part serial: MA5105
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD GND SPOILER LOWER SKIN PANEL SEAL RETAINER LOOSE FROM PANEL DUE TO INSERTS FAILING.  R & R SPOILER IAW AMM.
